# SDR DHL2001741502

- Difficulty date: March 9, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AND FLOOR SUPPORT STRUCTURE FROM FS STA 303 TO FS 344 AND FROM RBL 16 TO RBL 55 (UNDER FWD LAV).  REMOVED CORROSION AS PER B727 SRM 51-10-6 MATERIAL LOSS .030 FOUND OUT OF LIMITS AS PER B727 SRM 53-30-01.  REPLACED FLOORBOARDS SUPPORT PO 8B12244 LOT 11154-1 AND 8311094 LOT 168979-1-1 P/N AND10137-1105 AND P/N BAC1505-100617 DIMENSION 28.75 X 2 INCHES AND 15 X 2 INCHES IAW B727 SRM 53-30-8 FROM STA 312 RBL 16 TO RBL 50.  ALODINED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED FLOORBOARD SUPPORT IAW B727 SRM 53-30-8 51-30-2 OK TO INSTALL FLOOR PANEL.  FABRICATE AND INSTALLED NEW FLOOR PANEL AT FWD LAV FROM STA 303 TO 344 RBL 16-RBL 55 AS PER B727 SRM 53-20-1 FIG 1- MAT USED AE4155.
